Regularity of Kähler–Ricci flows on Fano manifolds

Gang Tian, Zhenlei Zhang

Research output: Contribution to journalArticlepeer-review

41 Scopus citations


In this paper, we will establish a regularity theory for the Kähler–Ricci flow on Fano n-manifolds with Ricci curvature bounded in Lp-norm for some p> n. Using this regularity theory, we will also solve a long-standing conjecture for dimension 3. As an application, we give a new proof of the Yau–Tian–Donaldson conjecture for Fano 3-manifolds. The results have been announced in [45].

Original languageEnglish (US)
Pages (from-to)127-176
Number of pages50
JournalActa Mathematica
Issue number1
StatePublished - Mar 1 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Regularity of Kähler–Ricci flows on Fano manifolds'. Together they form a unique fingerprint.

Cite this